# SDR YENA2021081800523

- Difficulty date: August 14, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 60,351 hours, 21,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 2028, MCO-EWR. INFLIGHT DURING DESCENT SMELLED TRANSIET ODOR SMELL (DIRTY SOCKS) AND ALSO INFLIGHT CREW REPORTED SAME ODOR IN ROW 7 & 8 AREA AFTER LANDING WHEN ON APU; FOLLOWED REF INFO NOTICE 2017-TO15G LEVEL A, FOLLOWED TSM 05-50-00-810-831A. SUSPECT OVER SVC OF OIL AND FOUND RESIDUE IN THE INTAKE TO THE PLENUM.
